Articles with article keyword: Rational points

On the fibration method for zero-cycles and rational points

Pages 229-295 by Yonatan Harpaz, Olivier Wittenberg | From volume 183-1

Wilkie’s conjecture for restricted elementary functions

Pages 237-275 by Gal Binyamini, Dmitry Novikov | From volume 186-1

Rational points on pencils of conics and quadrics with many degenerate fibres

Pages 381-402 by Tim D. Browning, Lilian Matthiesen, Alexei N. Skorobogatov | From volume 180-1

Rational points over finite fields for regular models of algebraic varieties of Hodge type $\geq 1$

Pages 413-508 by Pierre Berthelot, Hélène Esnault, Kay Rülling | From volume 176-1

Insufficiency of the Brauer-Manin obstruction applied to étale covers

Pages 2157-2169 by Bjorn Poonen | From volume 171-3